# SDR DXTA2023070390270

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20801
- Aircraft time: 4,604 hours, 2,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 100521009100701
- Part serial: FR0805
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE USING MOTOR.  JERKS & SHIMMIES, AND WHEN IT WILL BEGIN TO CLOSE IT GETS TO ABOUT 3/4 CLOSED AND MOTOR CAN NO LONGER RAISE DOOR.  BEGAN REMOVAL OF LH CLOSET BY REMOVING TRIM AND DOOR ENTRY HEADLINER, IAW S.M.M. 25-24-05.  R & R PASSENGER DOOR ACTUATOR FROM STEPS 1.A TO 2.F(17). IAW MM 52-11-25. STEPS 2.F(18) TO COMPLETION REQUIRES ACCOMPLISHMENT.  COMPLETED INSTALLATION OF PASSENGER DOOR ACTUATOR FROM STEP 2.F(18), THRU COMPLETION PER MM 52-11-25. OPS CHECKS GOOD AT THIS TIME. REINSTALLED DOOR TRIM AND HEADLINER AS NEEDED PER CL350 SMM 25-24-05 BEGAN REMOVAL OF LH CLOSET BY REMOVING TRIM AND DOOR ENTRY HEADLINER, REF. BD S.M.M. 25-24-05.
